# SDR REXA2017021600248

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 22,911 hours, 14,954 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 2896010661
- Condition: Broken
- Location: Row 5 Ab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 5 AB OXYGEN MASK HAS A BROKEN LANYARD.   REPLACED PAX OXYGEN MASK IAW AMM 35-21-09.
